Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Throbbing behind the ear. On thyroid medication. Feeling tired

hi started thyroid medication 3 days ago, ever since been getting throbbing just behind and above my left ear. Eyes feeling puffy. Had lots of energy the first 2 days and I realise that this is possibly placebo as I know it takes a few weeks to notice affects but my T3 and T4 levels were very low. Feeling very tired today.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
As you rightly mentioned, the effects of thyroid medications usually is apparent after a week or two.
However your present thyroid condition may itself be related to your symptoms. In any case if the symptoms persists then it is recommended to consult your doctor.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor